• 7888875227
Kindly Do not Post Raw Material & Job Post Enquiries
  • lifevisionindia
  • lifevisionindia
  • lifevisionindia
  • lifevisionindia

Paracetamol 325mg Cetirizine 5mg Phenylephrine 10mg Tablets - Struggling of allergy symptoms like watery eyes, cold, runny nose and sneezing? Lifevision India's Paracetamol Cetirizine Phenylephrine Tablets are the best solution you can look for. The medication is a combination of three medicines: Cetirizine, Phenylephrine and Paracetamol. This formula is generated specifically to deal with some allergic problems like cold runny nose and several others.

Further, the cetirizine paracetamol phenylephrine drug brings enormous health advantages. It cures multiple types of allergy problems to make you feel relaxed and free of cold symptoms. The formulation is an effective combination of potent medical constituents that have the right set of parameters to overcome allergic conditions. The following is the description of various ingredients that make the drug a competent tool against allergy issues.

Paracetamol Cetirizine Phenylephrine Tablets - Major Ingredients

Underneath, you’ll get to know various qualitative ingredients available in the medication:

Cetirizine

Cetirizine available in the formulation is used to get you relief from the symptoms of a fever and some allergy agents comprehensively. It also protects users from other substances such as animal tender dust mites and molds. Cetirizine is also helpful in the treatment of redness and itching caused by hives. This ingredient is placed in the class of medication called antihistamines. Cetirizine is a substance that causes allergic symptoms. Cetirizine blocks the action of histamine and words various allergy issues right away.

Furthermore, Ceritizine belongs to the 2nd generation antihistamine. This chemical works impressively to alleviate the histamine level in the body. Since histamine is likely to generate symptoms such as watery eyes, runny nose, itching and sneezing etc. This is where Cetirizine shows its significance by treating these cold allergy symptoms.

Paracetamol

Paracetamol involves antipyretic and analgesic properties and works to reduce conditions of pain and fever. It offers relief from pain in fever, headache and dental conditions. Further, the over-the-counter medication formula paracetamol is widely used for the treatment of pain and fever. It minimizes the pain signals to the brain alongside blocking the release of substances named prostaglandins. Prostaglandins add to the pain and body temperature to worsen pain conditions.

Phenylephrine

Phenylephrine is also an incredible ingredient in the medication under question. This substance helps patients get relief from the nasal discomfort caused by allergies, cold and hay fever. Moreover, phenylephrine also protects you from sinus congestion and pressure. This agent associates with medications called nasal decongestants. Patients feel relaxation since phenylephrine alleviates swelling of blood vessels in the nasal passages.

Benefits of Using Paracetamol Cetirizine Phenylephrine Tablets

Here’re some of the highlighting advantages of taking the Paracetamol Cetirizine Phenylephrine Tablets:

Treats Allergy Conditions

One of the top benefits of using this medication is that it treats and prevents various allergic and cold conditions. The efficient combination of phenylephrine, cetirizine and paracetamol provides relief from cold, itching, runny nose, watery eyes and sneezing.

Blocks Histamine

The medical formula avoids allergic situations by blocking histamine (a chemical messenger) in the body. The antihistamine properties in the drug reduce the growth of histamine and treat cold and allergic problems.